# SDR RRXA98483

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640234503
- Condition: Misdrilled
- Location: Frame 1340
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1340 WITH HOLE IN RADIUS BETWEEN LONGERONS 10 AND 11 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIM IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R84, AREA TREATED IAW DC-8 SRM 51-1-8.
